Lemsip Lemsip Multi Relief Capsules 16 Pack

€7.70

Code 901794
Add to Basket
Product Info

Lemsip Multi-Relief Capsules are used to relive the symptoms of coughs, colds and flu including headache, sore throat, body ache, congestion, coughs, fever and pain. Each capsule contains 500mg of paracetamol and 6.1mg Phenylephrine Hydrochloride, which reduces swelling in the nose passage to relive pressure and congestion. It also contains 100mg of Guaifenesin, an expectorant which loosens phlegm making it easier to clear from the lungs.

You Must Be Aged Over 18 Years to Purchase This Product. Maximum order quantity of 2 packets per order.

Do not take with any other paracetamol products.

How To Use

Adults and children 16 years and over: Take two capsules every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.

Children 12 to 15 year: Take one capsule every 4-6 hours. Do not exceed four capsules in any 24-hour period.

DO NOT TAKE WITH ANY OTHER PARACETAMOL PRODUCT

Active Ingredients

Each capsule contains 500mg Paracetamol, 6.1mg Phenylephrine Hydrochloride and Guaifenesin 100mg.

Delivery Info
DestinationDelivery Cost
Ireland or UK orders under  €45.00€3.95
Ireland or UK orders over €45.00FREE
Europe and Rest of WorldFrom €6.95

Republic Of Ireland: Order by 4pm for NEXT WORKING DAY DELIVERY.

Delivery estimate times can be found here

Collect in Store for Free in one of our pharmacy locations at Inish Pharmacy Carndonagh, Muff or Buncrana. You will receive an email when your order is ready for collection, which is usually within 1 working day.

*Terms and conditions apply, for more information read our Delivery information page.

Store Reviews: Our Customers Love Us

Click to view complete product details

Who can use?

This product is for use in adults and children 12 years and older.  

Do not take these tables if you have a serious heart complaint, an over active thyroid, high blood pressure or take/have taken in the last 14 days’ medicine called a monoamine oxidase inhibitor.

How to use?

Adults and children 16 years and over: Take two capsules every 4-6 hours. Do not exceed 8 capsules in any 24-hour period.

Children 12 to 15 year: Take one capsule every 4-6 hours. Do not exceed four capsules in any 24-hour period.

If you are pregnant or breast-feeding.

As with all medication it is advisable to consult your doctor before using this product if you are pregnant or breastfeeding.

Driving and using machines

There are no known side effects which would impair your ability to drive or use machinery.

Possible side effects

This medication can have side-effects, like all medicines, although these are usually mild and do not affect everyone. If you experience any side-effects, please talk to your doctor.

KEEP ALL MEDICINES OUT OF THE EACH OF CHILDREN.

READ THE PATIENT LEAFLET BEFORE TAKING THIS MEDICATION.

CONTAINS PARACETAMOL. DO NOT TAKE WITH ANY OTHER PARACETAMOL CONTAINING PRODUCTS. 

 

 

Close

POP-IN HTML goes here

Close

Your Basket

Your basket is currently empty